Optimum choice of free parameter in orthonormal approximations - Université de Bretagne Occidentale Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 1995

Optimum choice of free parameter in orthonormal approximations

Abstract

This correspondence investigates the choice of a free parameter, usually related to time scale, that minimizes the error energy when approximating a given signal with some widely used orthonormal basis functions. The proposed solution is the hest that can be achieved with the limited required knowledge of the signal. It is appealing for experimental data for which no exact mathematical expression is available.
Fichier principal
Vignette du fichier
OptimumChoiceofFreeParameterinOrthoApproxv2.pdf (308.29 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00439477 , version 1 (07-12-2009)

Identifiers

Cite

Noël Tanguy, Pierre Vilbé, Léon-Claude Calvez. Optimum choice of free parameter in orthonormal approximations. IEEE Transactions on Automatic Control, 1995, 40 (10), pp.1811-1813. ⟨10.1109/9.467666⟩. ⟨hal-00439477⟩
181 View
338 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More